# SDR SWIA200922663

- Difficulty date: September 19, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 20,552 hours, 15,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERHEAD EMERGENCY FLOOD LIGHT INOP.  (FLT 4884)  RELAMPED EMERGENCY LIGHT.
